Conley decomposition for closed relations

R. P. McGehee, T. Wiandt

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

This paper presents a theory of dynamics of closed relations on compact Hausdorff spaces. It contains an investigation of set valued maps and establishes generalizations for some topological aspects of dynamical systems theory, including recurrence, attractor-repeller structure and the Conley decomposition theorem.

Original languageEnglish (US)
Pages (from-to)1-47
Number of pages47
JournalJournal of Difference Equations and Applications
Volume12
Issue number1
DOIs
StatePublished - Jan 2006

Keywords

  • Attractor-Repeller structure
  • Conley decomposition theorem
  • Hausdorff space
  • Topology

Fingerprint

Dive into the research topics of 'Conley decomposition for closed relations'. Together they form a unique fingerprint.

Cite this